Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

How can red spots and bumps on the head and legs be treated?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2015
Answered : 312 Questions
Question
What can you have if you start to get bumps on your head and red spots on your legs?
4 days ago in Skin Hair and Nails
 
 
Answered by Dr. Eni 1 hour later
Brief Answer:
Most probably Folliculitis.

Detailed Answer:
Hello Dear,
Thank you for posting on HealthcareMagic.

Your situation most probably may be due to a condition called Folliculitis (the inflamed and infected follicles of the hair).

This can happen in the scalp or in the body, especially the legs, as in your case. Folliculitis is very common for persons who swim in not so clean pools, people who shave head and legs and wear tights hats or tight pants.

Normally it should go away on its own for 10 days. Start to use a mild shampoo with tea tree oil.
If it doesn't you should get a topical antibiotic prescribed and topical antifungal creams or shampoo. Avoid using hats, wearing tights or shaving. Try to have a shower every day using the adequate shampoos.

If you have other questions, please feel free to post them.

Regards,
Dr. Eni
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor